Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The first nontrivial genus of positive definite ternary forms

Author: Irving Kaplansky
Journal: Math. Comp. 64 (1995), 341-345
MSC: Primary 11E25; Secondary 11E20
MathSciNet review: 1265017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The first nontrivial genus of positive ternary forms has discriminant 7. The paper presents all known results concerning this genus, including some computations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11E25, 11E20

Retrieve articles in all journals with MSC: 11E25, 11E20

Additional Information

PII: S 0025-5718(1995)1265017-2
Keywords: Ternary form, genus, representations of integers
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia